On wave operators on the singular spectrum
- V. V. Kapustin
- … show all 1 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
The problem of existence of a wave operator is considered in the general case where the spectral measures of the unitary operators are not assumed to be absolutely continuous. The case of commutators of rank at most two is studied in more detail. Bibliography: 6 titles.
- D. R. Yafaev, Mathematical Scattering Theory [in Russian], St. Petersburg (1994).
- V. V. Kapustin, PDMIP reprint 06/2010.
- G. Hardy, Divergent Series [Russian translation], Moscow (1951).
- V. V. Kapustin, “Boundary values of Cauchy-type integrals,” Algebra Analiz, 16, 114–131 (2004).
- D. N. Clark, “One-dimensional perturbations of restricted shifts,” J. Anal. Math., 25, 169–191 (1972). CrossRef
- A. G. Poltoratskii, “Boundary behavior of pseudocontinuable functions,” Algebra Analiz, 5, 189–210 (1993).
- On wave operators on the singular spectrum
Journal of Mathematical Sciences
Volume 172, Issue 2 , pp 207-214
- Cover Date
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
- V. V. Kapustin (1)
- Author Affiliations
- 1. St.Petersburg Department of the Steklov Mathematical Institute, St.Petersburg, Russia